# SDR R61A201404250596

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 17,942 hours, 14,062 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 28010017
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, RT MLG LOWER SIDE STAY BOLT AROUND BOTH THRU BOLT HOLES ARE PITTED AND CORRODED. MX R  & R RT MLG LOWER SIDE STAY BOLT AROUND BOTH THRU BOLT IAW AMM 32-11-05.
